# SDR 95ZZZX6384

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2925Q
- Make and model: Piper PA-28-181
- Aircraft serial: 287790422
- System (JASC): 7430 · Ignition Switching
- Part: Switch
- Condition: Defective
- Location: Eng Ignition
- Component: Gerdes
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A PRE-INSPECTION RUN-UP WHEN IGNITION SWITCH ROTATED PAST OFF POSITION, ENGINE CONTINUED TO RUN ON RIGHT MAG.  SWITCH RETURNED TO OFF CONDITION WHEN RELEASED, BUT SWITCH SHOULD NOT ALLOW CONTINUED RUNNING WHEN IN THE AREA OF THE OFF POSITION.  SUBMITTER RECOMMENDS MAKING THIS CHECK PART OF EACH ANNUAL ON ALL KEY OR TWIST TO START TYPE IGNITION SWITCHES.  HAVE ALSO FOUND THIS SAME CONDITION ON 3 BENDIX SWITCHES NOT APPLICABLE TO AD NOTE 76-07-12.
